Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 110, NWS Topeka, KS

June 23, 2015Marshall County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jun 23, 2015, 12:14 PM CDT for Marshall County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 12:14 PM CDT (17:14 UTC)
Expired
Jun 23, 2015, 1:00 PM CDT
In force
46 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Marshall County, KS

The radar

The Topeka radar (KTWX), 104 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1687 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WUUS53 KTOP 231714
SVRTOP
KSC117-231800-
/O.NEW.KTOP.SV.W.0110.150623T1714Z-150623T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1214 PM CDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARSHALL COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 100 PM CDT

* AT 1214 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OKETO...
  MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...BEATTIE...OKETO AND BREMEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3986 9680 4000 9676 3994 9628 3976 9636
TIME...MOT...LOC 1714Z 289DEG 22KT 3991 9663 

HAIL...1.00IN
WIND...<50MPH
 
$$
2 follow-up statements
873 
WWUS53 KTOP 231738
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1238 PM CDT TUE JUN 23 2015

KSC117-231800-
/O.CON.KTOP.SV.W.0110.000000T0000Z-150623T1800Z/
MARSHALL-
1238 PM CDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHEASTERN MARSHALL COUNTY...

AT 1237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BEATTIE...
MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BEATTIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3985 9657 3997 9653 3994 9628 3976 9636
TIME...MOT...LOC 1737Z 289DEG 22KT 3986 9645 

HAIL...1.00IN
WIND...<50MPH
 
$$
417 
WWUS53 KTOP 231756
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1256 PM CDT TUE JUN 23 2015

KSC117-231805-
/O.EXP.KTOP.SV.W.0110.000000T0000Z-150623T1800Z/
MARSHALL-
1256 PM CDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL COUNTY
WILL EXPIRE AT 100 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN 
IS STILL POSSIBLE WITH THIS THUNDERSTORM...AND ADDITIONAL 
THUNDERSTORMS CONTINUE TO DEVELOP IN THE AREA. AN URBAN AND SMALL 
STREAM FLOOD ADVISORY IS IN EFFECT UNTIL 245 PM. 

LAT...LON 3985 9657 3997 9653 3994 9628 3976 9636
TIME...MOT...LOC 1753Z 289DEG 22KT 3986 9645 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:52 AM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, Jun 23, 6:52 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
652 AM CDT TUE JUN 23 2015

...UPDATE TO AVIATION FORECAST DISCUSSION...

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 323 AM CDT TUE JUN 23 2015

AN UPPER LEVEL RIDGE CONTINUED TO B CENTERED ACROSS THE SOUTHERN
PLAINS AND EXTEND WEST INTO THE SOUTHWEST US. A NEARLY ZONAL MID AND
UPPER LEVEL JET EXTENDED ACROSS THE NORTHERN AND CENTRAL PLAINS.

A SURFACE COLD FRONT HAS PUSHED SOUTH OF THE CWA AND WAS LOCATED
FROM NORTH OF CNU AND EXTENDED WEST-SOUTHWEST TO SOUTH OF P28, THEN
WEST TO NORTH OF LBL. THIS FRONT WILL BECOME STATIONARY THROUGH THE
MORNING HOURS AND SLOWLY MOVE NORTH THROUGH THE DAY TUESDAYS.

ONCE AGAIN THE MODEL SOLUTIONS DIFFER ON QPF ACROSS THE CWA AND
MESOSCALE MODELS SUCH AS THE WRF SHOW NO QPF ACROSS THE CWA.
EARLY THIS MORNING A FEW SHOWERS WERE BEGINNING TO DEVELOP ACROSS
CENTRAL KS IN RESPONSE TO WEAK ISENTROPIC LIFT ALOFT. THE HRRR AND
NAM MODELS CONTINUE TO SHOW ELEVATED THUNDERSTORMS DEVELOPING
ACROSS CENTRAL KS, THEN MOVING EAST-NORTHEAST ACROSS THE NORTHERN
HALF OF THE CWA. THEREFORE, I'LL KEEP A SLIGHT RISK FOR SHOWERS
AND THUNDERSTORMS ACROSS THE NORTHERN HALF OF THE CWA THROUGH THE
DAY. AT THIS TIME MOST OF THE STORMS LOOK TO BE ELEVATED. IF A
SURFACE BASED STORM WERE TO DEVELOP THIS AFTERNOON IT COULD BECOME
SEVERE OR STRONG GIVEN MLCAPES OF 2,000 J/KG AND 30 KTS EFFECTIVE
SHEAR. HOWEVER, THE WARM TEMPERATURES ALOFT WILL SHOULD LIMIT HAIL
SIZE FROM ANY ORGANIZED STORM.

HIGHS TODAY WILL BE DEPENDENT ON HOW FAST THE FRONT MOVES NORTH. THE
FRONT IS PROGGED TO BE SOUTH OF I-70 BY LATE THIS AFTERNOON. THE
SOUTHERN COUNTIES OF THE CWA MAY SEE LOWER TO MID 90S WITH MID TO
UPPER 80S ALONG THE I-70 CORRIDOR AND LOWER 80S ALONG THE NE BORDER.

TONIGHT, AS THE WARM FRONT MOVES NORTH TO THE NE BORDER. THE BEST
ISENTROPIC LIFT WILL OCCUR NORTH OF THE CWA ACROSS NE. I KEPT SLIGHT
CHANCE POPS IN THE EXTREME NORTHERN COUNTIES OF THE CWA IN CASE
SHOWERS AND STORMS TRY TO BUILD SOUTHWARD TO THE FRONT. ANY COMPLEX
OF STORMS THAT DEVELOP ACROSS THE HIGH PLAINS OF NORTHEAST CO AND
WESTERN NE SHOULD MOVE EAST ACROSS CENTRAL AND SOUTHERN NE.
OVERNIGHT LOWS WILL ONLY DROP BACK TO THE UPPER 60S TO LOWER 70S.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 323 AM CDT TUE JUN 23 2015

TOMORROW THE UPPER RIDGE BEGINS TO PROGRESS EASTWARD WHILE THE
QUASIZONAL FLOW ACROSS THE NORTHERN US REMAINS ACTIVE WITH SHORTWAVE
ACTIVITY. ALTHOUGH THESE SHORTWAVES WILL TRACK NORTH OF THE AREA
THEY WILL LIKELY SEND A FRONT SOUTHWARD ACROSS THE REGION DURING THE
DAY THURSDAY, WHICH WOULD PLACE THE FORECAST AREA UNDER THE THERMAL
RIDGE AXIS TOMORROW. HIGH TEMPERATURES LOOK TO REACH THE MID TO
UPPER 90S WITH THE HIGHEST TEMPERATURES LOCATED IN CENTRAL KS CLOSER
TO THE THERMAL RIDGE AHEAD OF THE FRONTAL ZONE. DEWPOINT ARE
FORECAST TO BE IN THE UPPER 60S TO LOW 70S CAUSING HEAT INDICES TO
REACH THE LOW 100S. ON THURSDAY THE FRONT SLIDES THROUGH NORTHEAST
KS BRINGING THE CHANCE FOR SCATTERED THUNDERSTORMS MOST LIKELY
DURING PEAK HEATING. DEPENDING ON THE FRONTAL PLACEMENT THERE COULD
BE A DECENT TEMPERATURE GRADIENT ACROSS THE AREA WITH THE NORTHERN
COUNTIES IN THE 80S AND SOUTHERN COUNTIES IN THE 90S. STORM COVERAGE
SHOULD BE DETERMINED BY WHERE THE CAP BREAKS AND IF CONVERGENCE
ALONG THE FRONT CAN SUPPLY ENOUGH LIFT. BEHIND THE FRONT THE
MID/UPPER LEVEL TROUGH BEGINS TO DIG INTO THE CENTER OF THE COUNTRY.
THIS WILL ENHANCE THE LIFT OVER THE FRONTAL ZONE, AND SUPPORT A
BETTER CHANCE OF PRECPITITATION THURSDAY NIGHT INTO FRIDAY.
NORTHWEST FLOW ALOFT THEN BECOMES MORE ESTABLISHED THROUGH THE REST
OF THE WEEK BRINGING COOLER TEMPERATURES INTO THE REGION. ALSO, THE
MODELS ARE HINTING AT SHORTWAVES TRACKING OUT OF CANADA AND OVER THE
UPPER MIDWEST AND GREAT LAKES REGION BRINGING MORE CHANCE FOR
SHOWERS AND STORMS. THIS ACTIVITY APPEARS TO OCCUR LATE WEEKEND INTO
EARLY NEXT WEEK.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 646 AM CDT TUE JUN 23 2015

EXPECTING TAFS TO REMAIN VFR FOR THE 24HR PERIOD. THE CHALLENGE
TODAY WILL BE WINDS AND AFTERNOON/EVENING THUNDERSTORM POTENTIAL.
WINDS WILL VEER THROUGHOUT THE DAY TO THE SOUTHEAST BY EVENING.
NOT EXPECTING TOO MUCH IN THE WAY OF STRONG GUSTS TO MIX DOWN, BUT
AS THE WARM FRONT ADVANCES INTO THE AREA THERE WILL BE AT LEAST
SOME POTENTIAL FOR A THUNDERSTORM OR TWO TO DEVELOP NEAR THE
TERMINALS. MOST OF THIS ACTIVITY IS EXPECTED TO INITIATE TO THE
NORTH OF THE TERMINALS, BUT PLANNERS WILL NEED TO MONITOR TAFS FOR
ANY POTENTIAL CHANGES HEADING INTO THE AFTERNOON.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GARGAN
LONG TERM...SANDERS
AVIATION...DRAKE
Hazardous weather outlook, Jun 23, 4:17 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
417 AM CDT TUE JUN 23 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-240930-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
417 AM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ALONG AND NORTH OF
INTERSTATE 70 TODAY. SOME OF THE THUNDERSTORMS ALONG THE NEBRASKA
BORDER MAY BE STRONG TO SEVERE THIS AFTERNOON AND EVENING...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARD.

MINOR FLOODING OF THE BIG BLUE RIVER NEAR BLUE RAPIDS IS FORECAST
TO PERSIST THROUGH END OF THE WEEK. SEE THE LATEST FLOOD
STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Special weather statement, Jun 23, 8:34 AM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
834 AM CDT TUE JUN 23 2015

KSZ008-231400-
REPUBLIC-
834 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REPUBLIC COUNTY
UNTIL 900 AM CDT...

AT 834 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEBBER...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELLEVILLE...SCANDIA AND REPUBLIC.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9759 3978 9761 3982 9793 3988 9794
      3988 9793 4000 9793
TIME...MOT...LOC 1334Z 274DEG 33KT 3995 9807

BOWEN
Special weather statement, Jun 23, 10:22 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1022 AM CDT TUE JUN 23 2015

KSZ009-010-231600-
WASHINGTON-MARSHALL-
1022 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
NORTHERN WASHINGTON COUNTIES UNTIL 1100 AM CDT...

AT 1022 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HADDAM...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARYSVILLE...WASHINGTON...HANOVER...MORROWVILLE...HADDAM...MAHASKA...
OKETO...HOLLENBERG...BREMEN AND HOLLENBURG.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4000 9657 3978 9657 3983 9736 4000 9736
TIME...MOT...LOC 1522Z 269DEG 35KT 3992 9727

JOHNSON
Special weather statement, Jun 23, 11:03 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1103 AM CDT TUE JUN 23 2015

KSZ009-010-231630-
WASHINGTON-MARSHALL-
1103 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 1130 AM CDT...

AT 1103 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOLLENBURG...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HANOVER...HOLLENBERG...BREMEN AND HOLLENBURG.

LAT...LON 4000 9667 3981 9669 3988 9707 4000 9707
TIME...MOT...LOC 1603Z 272DEG 25KT 3993 9697

GDP
Special weather statement, Jun 23, 11:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1145 AM CDT TUE JUN 23 2015

KSZ010-231715-
MARSHALL-
1145 AM CDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL COUNTY
UNTIL 1215 PM CDT...

AT 1144 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BREMEN...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
OKETO AND BREMEN.

LAT...LON 3985 9647 3989 9680 4000 9680 4000 9648
      3995 9647
TIME...MOT...LOC 1644Z 272DEG 24KT 3997 9677

GDP
Local storm report, Jun 23, 12:01 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1201 PM CDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     HAIL             4 NNE BREMEN            39.95N 96.75W
06/23/2015  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BDRAKE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:34 AM CDTSpecial Weather StatementTOPRepublic26 min
Jun 23, 10:22 AM CDTSpecial Weather StatementTOPWashington38 min
Jun 23, 11:03 AM CDTSpecial Weather StatementTOPWashington27 min
Jun 23, 11:45 AM CDTSpecial Weather StatementTOPMarshall30 min
Jun 23, 11:53 AM CDTSevere Thunderstorm WarningTOPMarshall22 min
Jun 23, 12:40 PM CDTSevere Thunderstorm WarningTOPWashington50 min
Jun 23, 12:43 PM CDTAreal Flood AdvisoryTOPMarshall, Washington2 hr
Jun 23, 1:03 PM CDTSpecial Weather StatementTOPJackson42 min
Jun 23, 1:18 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington57 min
Jun 23, 1:25 PM CDTFlash Flood WarningTOPMarshall, Washington4 hr
Jun 23, 1:50 PM CDTSpecial Weather StatementTOPNemaha40 min
Jun 23, 2:01 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha17 min
Jun 23, 2:08 PM CDTAreal Flood AdvisoryTOPBrown, Jackson, Marshall, Nemaha3 hr
Jun 23, 2:41 PM CDTSpecial Weather StatementTOPBrown19 min
Jun 23, 5:26 PM CDTAreal Flood WarningTOPMarshall, Washington3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.